Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nonlinear transformations of Volterra type in Wiener space


Authors: R. H. Cameron and R. E. Fagen
Journal: Trans. Amer. Math. Soc. 75 (1953), 552-575
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1953-0059476-X
MathSciNet review: 0059476
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under a general class of linear transformations, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 184-219. MR 0013240 (7:127c)
  • [2] -, The transformation of Wiener integrals by nonlinear transformation, Trans. Amer. Math. Soc. vol. 66 (1949) pp. 253-283. MR 0031196 (11:116b)
  • [3] Paul Levy, Leçons d'analyse fonctionnelle, Paris, Gauthier-Villars, 1922.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0059476-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society